| Model Number |
01.25.012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 august 2022 lot 092712: (b)(4) items manufactured and released on 17-dec-2009.Expiration date: 2014-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional item involved in the event, batch review performed on 31 august 2022.Liner: versafitcup dm 01.26.2856mhc double mobility hc liner 28/dmh (k092265) lot.092656 lot 092656: (b)(4) items manufactured and released on 16-dec-2009.Expiration date: 2014-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a tumor and the surgeon decided to change the head and liner 12 years 6 months after the primary for reasons unknown.There were no issues with any product.The surgery was completed successfully.